college of science
Li Xiaojun

Name: Xiaojun Li:


Educational  Background:

PhD, School of Mathematics and Statistics, Lanzhou University (2005)
MA, School of Mathematics and Statistics, Northwest Normal University(2002)
BA, School of Mathematics and Statistics, Changsha University of Science & Technology, (1995)

Research Interests:

Nonlinear Functional Analysis,

Partial Differential Equation,

Infinite-Dimensional Dynamical Systems.

Research Experiences:

Sept. 2008---Mar. 2009: Visit Department of Mathematics, University of Miami, supported by China Scholarship Council.

Feb. 2016---Feb. 2017: Visit Department of Mathematics, Brigham Young University, supported by China Scholarship Council.

Research Projects:

1.National Natural Science Foundation of China Grant  (No.11571092), 2016-2019, principal.

2. The Fundamental Research Funds for the Central Universities,  principal.

3. Natural Science Foundation of Hohai University, principal.

Contact: School of Science, Hohai University, No.8 Focheng West Road, Jiangning District, Nanjing,Jiangsu,P.R. China.

Postcode: 211100.

Email:  lixjun05@hhu.edu.cn,  lixiaoj@yahoo.com

Recent Works:

1. X. Li, Pullback D-attractors for non-autonomous partly dissipative reaction- diffusion equations in unbounded domains, B. Iran. Math. Soc., Vol. 43 (2017) 515-534.

2. X. Li, Dynamics of parabolic problems with memory. Subcritical and critical nonlinearities, J. Math. Phys. 57, 081509 (2016).

3.X. Li, Li,Ren, Dynamics of non-autonomous parabolic problems with subcritical and critical nonlinearities, Bull. Sci. Math. 138 (2014) 540–564.

4. X. Li,Y. Tang, Attractors for parabolic problems in weighted spaces, Turk. J. Math. 37 (2013) 959-969

5.X. Li, Non-autonomous parabolic problems with singular initial data in weighted spaces, Rocky MT. J. Math. 42 (2012) 1215-1245.

6.X. Li, Kaijing Wei, Haiyun Zhang, Exponential attractors for lattice dynamical systems in weighted spaces, Acta Appl. Math. 114 (2011) 157–172.

7.X. Li, S. G. Ruan, Attractors for non-autonomous parabolic problems with singular initial data, J. Differential Equations 251 (2011) 728 –757 .

8.X. Li, Existence of traveling wavefronts of nonlocal delayed lattice differential equations, J. Dynam. Cont. Systems 17 (2011) 427–449.

9.X. Li, H. S. Lv,  Uniform attractor for the partly dissipative non-autonomous lattice systemsAdv. Diff. Equa. (2009) doi:10.1155/ 2009/916316.

10.X. Li, D. B. Wang,  Attractor for partly dissipative lattice dynamic systems in weighted spaces , J. Math. Anal. Appl. 325(2007) 141-156.

11.X. Li, C. K. Zhong, Blow-up of Solutions of Parabolic Problems with Nonlinear Boundary Conditions, Acta Math. Sinica(Chinese) 50 (2007) 981 - 988.

12. X. Li, C. K. Zhong, Attractor for partly dissipative lattice dynamic systems in l2*l2,  J. Comp. Appl. Math. 177(2005)159-174.